Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 84961, 14 pages
http://dx.doi.org/10.1155/2007/84961
Research Article

Uniqueness of Transcendental Meromorphic Functions with Their Nonlinear Differential Polynomials Sharing the Small Function

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 19 December 2006; Revised 19 March 2007; Accepted 15 April 2007

Academic Editor: Heinrich Begehr

Copyright © 2007 Hong-Yan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. R. Nevanlinna, Le Théorème de Picard-Borel et la Theéorie des Fonctions Méromorphes, Gauthier-Villars, Paris, France, 1929.
  3. G. G. Gundersen, “Meromorphic functions that share three or four values,” The Journal of the London Mathematical Society, vol. 20, no. 3, pp. 457–466, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Li and C. C. Yang, “On two meromorphic functions that share pairs of small functions,” Complex Variables. Theory and Application, vol. 32, no. 2, pp. 177–190, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C.-Y. Fang and M.-L. Fang, “Uniqueness of meromorphic functions and differential polynomials,” Computers & Mathematics with Applications, vol. 44, no. 5-6, pp. 607–617, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Lahiri and R. Pal, “Non-linear differential polynomials sharing 1-points,” Bulletin of the Korean Mathematical Society, vol. 43, no. 1, pp. 161–168, 2006. View at Google Scholar · View at MathSciNet
  7. M. Fang and H. Qiu, “Meromorphic functions that share fixed-points,” Journal of Mathematical Analysis and Applications, vol. 268, no. 2, pp. 426–439, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Lin and H. X. Yi, “Uniqueness theorems for meromorphic functions concerning fixed-points,” Complex Variables. Theory and Application, vol. 49, no. 11, pp. 793–806, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. C. Yang, “On deficiencies of differential polynomials—II,” Mathematische Zeitschrift, vol. 125, no. 2, pp. 107–112, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
  11. G. Frank and M. Reinders, “A unique range set for meromorphic functions with 11 elements,” Complex Variables. Theory and Application, vol. 37, no. 1–4, pp. 185–193, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Fang and H. Guo, “On unique range sets for meromorphic or entire functions,” Acta Mathematica Sinica, vol. 14, no. 4, pp. 569–576, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet